On some algebraic properties of automata

Authors

  • András Ádám

Abstract

Let A be a class of Moore automata. It is shown that R(H(S(A))) is closed for the three operators S, H, R where S, H, R denote that the set of subautomata, of factor automata, of the automata obtained by input reduction (respectively) are formed.

Downloads

Download data is not yet available.

Downloads

Published

2001-01-01

How to Cite

Ádám, A. (2001). On some algebraic properties of automata. Acta Cybernetica, 15(1), 1–8. Retrieved from https://cyber.bibl.u-szeged.hu/index.php/actcybern/article/view/3558

Issue

Section

Regular articles